# SDR SWIA201024083

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 16,985 hours, 14,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW TWO CEILING EMERGENCY LIGHT INOP.  (FLT 3060)  RELAMPED EMERGENCY LIGHT.
